Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rashes throughout the body and low grade fever after bone graft?

Answered by
Dr.
Dr. Honey Arora

Dentist

Practicing since :2011

Answered : 13924 Questions

default
Posted on Mon, 29 Aug 2016 in Infections
Question: Yes I had a tooth pulled out and a bone graft put there. I have been on 3 rounds of antibiotics still having pain. Deep seems like in my bone. Now have a rash all over my body. Low grade fever and fatigue. I have been reading about graft verses host disease. Can this happen from a bone graft in a tooth? Is it serious enough to go to the hospital or can it wait until Monday and just call the dr then?
doctor
Answered by Dr. Honey Arora 22 minutes later
Brief Answer:
Needs more details..

Detailed Answer:
Hi..
Welcome to HEALTHCARE MAGIC..

As per your complain it is very unlikely that you have reaction to bone graft and more probable chances can be of antibiotic allergy..

I would like to know a few more details so that I can guide you better..

1.Since how many days back was the tooth extracted?
2.The antibiotics that you have changed are all different ?
3.Are the rashes occurred immediately after changing antibiotics?
4.Have you had any reaction to any medication previously?
5.Do you have any other symptoms other than rashes?
6.Do you have any medical problems or are you on any medication?
7.Did you take any medication for rashes?

Please revert back with answers..

Regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Honey Arora 13 hours later
1 penicillin

But I also started a new medicine for cholesterol
Prevastatin

The rash started the day after I started the prevastatian
So maybe it could be that.
I actually went to the ER because I am diabetic
So I got worried. They gave me two shots a
steroid and Benadryl.
Scripts for
Methylprednisolone
Ranitidine
Hydroxyzine
Instructions to call my dr Monday


doctor
Answered by Dr. Honey Arora 3 hours later
Brief Answer:
Can be due to new medicine..

Detailed Answer:
Hi..
Welcome back..

As per your complain it skin rash can be a side effect of Prevastatin but is not a very commonly seen reaction..

You are however given appropriate treatment for allergic reaction that is a combination of Steroid and anti allergics..

You should get a blood test done under advice of you Physician so that what is exactly causing the symptoms will be ruled out and can be treated accordingly..

Hope this helps..

Regards.
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Hydroxyzine

doctor1 MD

After a night of drinking on an empty stomach, my boyfriend and I fought. In a fit of rage I grabbed a bottle of buspar (I was perscribed after a...

doctor1 MD

In the last six months I ve had two fusion surgeries done. One at my C3-C4 and one at my L5-S1. I came out of the neck fusion fine, textbook...

doctor1 MD

I am having radiofrequency ablation for control of my lower back pain. The prep instructions say that I should not take ACE Inhibitors or Monamine...

doctor1 MD

I am a 36 years old female with more than ten years history of chronic bloating and chronic constipation . Different tests showed no abnormalities...

doctor1 MD

Hi sir, My son 2 years and 6 months old and weighs 13.2 kgs. He was scratching his belly from today afternoon and when we observed that time, we...

doctor1 MD

Hello I am an alcoholic, I just got out of detox last week, I am taking hydroxyzine it seem to help with cravings and my anxiety do you have any...

doctor1 MD

Hello doctor my toddler son aged 4 was diagnosed few days ago with hand foot mouth disease..we were told that no medical treatment was required....